Alert archive / Texas / River Flood Warnings in 2008
River Flood Warning 13, NWS Shreveport, LA
NWS Shreveport, LA issued this river flood warning at Feb 19, 2008, 9:15 AM CST for Wood County, Texas. It was in force for 50 hr.
The area
The counties it named.
The facts
- Issued
- Feb 19, 2008, 9:15 AM CST (15:15 UTC)
- Expired
- Feb 21, 2008, 10:52 AM CST
- In force
- 50 hr
- Issued by
- NWS Shreveport, LA
- Flood severity
- Minor
County Wood County, TX
The radar
The Shreveport radar (KSHV), 149 km from the middle of the area, began a volume at 15:14 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
The river
Written for the forecast point Lake Fork Creek near Quitman (QTMT2). The gauge peaked at 16.74 ft at Feb 19, 2008, 5:00 AM CST.
- Action stage
- 15.5 ft
- Minor stage
- 16 ft
- Moderate stage
- 18 ft
- Major stage
- 20 ft
This gauge today: stage, forecast and historic crests
Stage from the USGS instantaneous record for site 08019000, one reading an hour, from a day before the product to a day after it ended. Flood stages are today's.
The text
As transmitted, in the capitals the NWS used until 2016.
000 WGUS44 KSHV 191515 FLWSHV BULLETIN - EAS ACTIVATION REQUESTED FLOOD WARNING NATIONAL WEATHER SERVICE SHREVEPORT LA 915 AM CST TUE FEB 19 2008 TXC423-499-201515- /O.NEW.KSHV.FL.W.0012.080219T1515Z-080221T0417Z/ /MLAT2.1.ER.080218T1915Z.080219T1800Z.080220T1017Z.NO/ 915 AM CST TUE FEB 19 2008 THE NATIONAL WEATHER SERVICE IN SHREVEPORT HAS ISSUED A * FLOOD WARNING FOR THE SABINE RIVER NEAR MINEOLA. * UNTIL WEDNESDAY EVENING...OR UNTIL THE WARNING IS CANCELLED. * AT 7:15 AM TUESDAY THE STAGE WAS 14.6 FEET. * MINOR FLOODING IS OCCURRING AND MINOR FLOODING IS FORECAST. * FLOOD STAGE IS 14.0 FEET. * FORECAST...THE RIVER WILL CREST NEAR 14.8 FEET BY THIS AFTERNOON. THE RIVER WILL THEN RECEDE AND FALL BELOW FLOOD STAGE BY EARLY TOMORROW MORNING. $$ TXC499-201514- /O.NEW.KSHV.FL.W.0013.080219T1515Z-080221T0300Z/ /QTMT2.1.ER.000000T0000Z.080219T1315Z.080220T0900Z.NO/ 915 AM CST TUE FEB 19 2008 THE NATIONAL WEATHER SERVICE IN SHREVEPORT HAS ISSUED A * FLOOD WARNING FOR THE LAKE FORK CREEK NEAR QUITMAN. * UNTIL WEDNESDAY EVENING...OR UNTIL THE WARNING IS CANCELLED. * AT 7:15 AM TUESDAY THE STAGE WAS 16.7 FEET. * MINOR FLOODING IS OCCURRING AND MINOR FLOODING IS FORECAST. * FLOOD STAGE IS 16.0 FEET. * FORECAST...THE RIVER WILL CONTINUE TO RECEDE AND FALL BELOW FLOOD STAGE BY EARLY TOMORROW. $$
3 follow-up statements
000 WGUS44 KSHV 201701 FLWSHV BULLETIN - EAS ACTIVATION REQUESTED FLOOD WARNING NATIONAL WEATHER SERVICE SHREVEPORT LA 1101 AM CST WED FEB 20 2008 TXC499-211701- /O.NEW.KSHV.FL.W.0013.080220T1701Z-080225T0130Z/ /QTMT2.1.ER.000000T0000Z.080220T1800Z.080224T0730Z.NO/ 1101 AM CST WED FEB 20 2008 THE NATIONAL WEATHER SERVICE IN SHREVEPORT HAS ISSUED A * FLOOD WARNING FOR THE LAKE FORK CREEK NEAR QUITMAN. * UNTIL SUNDAY EVENING...OR UNTIL THE WARNING IS CANCELLED. * AT 7:15 AM WEDNESDAY THE STAGE WAS 16.6 FEET. * MINOR FLOODING IS OCCURRING AND MINOR FLOODING IS FORECAST. * FLOOD STAGE IS 16.0 FEET. * FORECAST...CONSIDERING RAIN OVER THE AREA TONIGHT...THE RIVER WILL CONTINUE SLOWLY RISING TO NEAR 16.9 FEET BY TOMORROW AFTERNOON AND CONTINUE NEAR THAT LEVEL THROUGH FRIDAY. THE RIVER WILL FALL BELOW FLOOD STAGE EARLY SUNDAY MORNING. $$ 24
000 WGUS84 KSHV 210056 FLSSHV FLOOD STATEMENT NATIONAL WEATHER SERVICE SHREVEPORT LA 650 PM CST WED FEB 20 2008 TXC005-073-347-210126- /O.CAN.KSHV.FL.W.0005.000000T0000Z-080222T1200Z/ /LUFT2.N.ER.000000T0000Z.000000T0000Z.000000T0000Z.NO/ 655 PM CST WED FEB 20 2008 THE FLOOD WARNING IS CANCELLED FOR THE ANGELINA RIVER NEAR LUFKIN. * FLOOD STAGE IS 10.0 FEET. $$ TXC347-365-401-405-419-220056- /O.CON.KSHV.FL.W.0006.000000T0000Z-080223T0224Z/ /ATBT2.1.ER.080217T1151Z.080221T0030Z.080222T0824Z.NO/ 655 PM CST WED FEB 20 2008 THE FLOOD WARNING CONTINUES FOR THE ATTOYAC BAYOU NEAR CHIRENO. * UNTIL FRIDAY EVENING...OR UNTIL THE WARNING IS CANCELLED. * AT 6:30 PM WEDNESDAY THE STAGE WAS 16.0 FEET. * MINOR FLOODING IS OCCURRING AND MINOR FLOODING IS FORECAST. * FLOOD STAGE IS 14.0 FEET. * FORECAST...THE RIVER WILL CONTINUE TO FALL TO BELOW FLOOD STAGE BY EARLY FRIDAY MORNING. $$ ARC027-LAC119-220055- /O.CON.KSHV.FL.W.0002.000000T0000Z-000000T0000Z/ /SPHL1.1.ER.080217T0745Z.080221T0000Z.000000T0000Z.NO/ 655 PM CST WED FEB 20 2008 THE FLOOD WARNING CONTINUES FOR THE BAYOU DORCHEAT NEAR SPRINGHILL. * UNTIL FURTHER NOTICE...OR UNTIL THE WARNING IS CANCELLED. * AT 6:00 PM WEDNESDAY THE STAGE WAS 12.3 FEET. * MINOR FLOODING IS OCCURRING AND MINOR FLOODING IS FORECAST. * FLOOD STAGE IS 11.0 FEET. * FORECAST...THE RIVER WILL REMAIN NEAR 12.3 FEET. $$ TXC005-225-373-455-457-220055- /O.CON.KSHV.FL.W.0003.000000T0000Z-080224T0600Z/ /DIBT2.1.ER.080217T0645Z.080218T2000Z.080223T1200Z.NO/ 655 PM CST WED FEB 20 2008 THE FLOOD WARNING CONTINUES FOR THE NECHES RIVER NEAR DIBOLL. * UNTIL LATE SATURDAY NIGHT...OR UNTIL THE WARNING IS CANCELLED. * AT 6:15 PM WEDNESDAY THE STAGE WAS 13.7 FEET. * MINOR FLOODING IS OCCURRING AND MINOR FLOODING IS FORECAST. * FLOOD STAGE IS 12.0 FEET. * FORECAST...THE RIVER WILL CONTINUE TO FALL TO BELOW FLOOD STAGE BY SATURDAY MORNING. $$ TXC423-499-220055- /O.CON.KSHV.FL.W.0012.000000T0000Z-080224T1200Z/ /MLAT2.1.ER.000000T0000Z.080220T2115Z.080223T1800Z.NO/ 655 PM CST WED FEB 20 2008 THE FLOOD WARNING CONTINUES FOR THE SABINE RIVER NEAR MINEOLA. * UNTIL SUNDAY MORNING...OR UNTIL THE WARNING IS CANCELLED. * AT 3:15 PM WEDNESDAY THE STAGE WAS 15.3 FEET. * MINOR FLOODING IS OCCURRING AND MINOR FLOODING IS FORECAST. * FLOOD STAGE IS 14.0 FEET. * FORECAST...THE RIVER WILL CONTINUE TO FALL TO BELOW FLOOD STAGE BY SATURDAY EARLY AFTERNOON. $$ TXC159-343-387-449-210126- /O.CAN.KSHV.FL.W.0007.000000T0000Z-080221T1342Z/ /TLCT2.3.ER.080217T1543Z.080219T1045Z.080220T2000Z.NR/ 655 PM CST WED FEB 20 2008 THE FLOOD WARNING IS CANCELLED FOR THE SULPHUR RIVER BELOW TALCO. * AT 6:15 PM WEDNESDAY THE STAGE WAS 19.7 FEET. * FELL BELOW FLOOD STAGE AT 2:00 PM WEDNESDAY. * FLOOD STAGE IS 20.0 FEET. * FORECAST...THE RIVER WILL CONTINUE TO FALL TO 19.5 FEET BY FRIDAY MORNING. $$ TXC037-067-343-220055- /O.EXT.KSHV.FL.W.0008.000000T0000Z-080225T1200Z/ /NAPT2.1.ER.000000T0000Z.080221T1800Z.080224T0000Z.NO/ 655 PM CST WED FEB 20 2008 THE FLOOD WARNING CONTINUES FOR THE SULPHUR RIVER NEAR NAPLES. * UNTIL MONDAY MORNING...OR UNTIL THE WARNING IS CANCELLED. * FLOOD STAGE IS 22.0 FEET. $$ TXC499-220055- /O.CON.KSHV.FL.W.0013.000000T0000Z-080225T0130Z/ /QTMT2.1.ER.000000T0000Z.080221T0600Z.080224T0730Z.NO/ 655 PM CST WED FEB 20 2008 THE FLOOD WARNING CONTINUES FOR THE LAKE FORK CREEK NEAR QUITMAN. * UNTIL SUNDAY EVENING...OR UNTIL THE WARNING IS CANCELLED. * AT 3:15 PM WEDNESDAY THE STAGE WAS 16.6 FEET. * MINOR FLOODING IS OCCURRING AND MINOR FLOODING IS FORECAST. * FLOOD STAGE IS 16.0 FEET. $$
000 WGUS84 KSHV 211652 FLSSHV FLOOD STATEMENT NATIONAL WEATHER SERVICE SHREVEPORT LA 1052 AM CST THU FEB 21 2008 TXC499-211722- /O.CAN.KSHV.FL.W.0013.000000T0000Z-080225T0130Z/ /QTMT2.1.ER.000000T0000Z.080220T1700Z.080221T0707Z.NO/ 1052 AM CST THU FEB 21 2008 THE FLOOD WARNING IS CANCELLED FOR THE LAKE FORK CREEK NEAR QUITMAN. * AT 7:15 AM THURSDAY THE STAGE WAS 15.6 FEET. * FELL BELOW FLOOD STAGE AT 1:07 AM THURSDAY. * FLOOD STAGE IS 16.0 FEET. * FORECAST...THE RIVER WILL CONTINUE TO FALL TO 15.1 FEET BY TOMORROW MORNING. $$
What forecasters said that day
The local office's own words before this river flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Shreveport, LA wrote its last area forecast discussion before this river flood warning went out at Feb 19, 4:25 AM CST, 4 hours 50 minutes earlier.
Area forecast discussion, Feb 19, 4:25 AM CST, 4 hours 50 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE SHREVEPORT LA 425 AM CST TUE FEB 19 2008 .DISCUSSION... SURFACE HIGH PRESSURE REMAINS A STRONG INFLUENCE IN THE WEATHER CONDITIONS TODAY...AS FAIR WEATHER CONDITIONS CONTINUE. MILDER TEMPS ARE EXPECTED TODAY...AS THE SURFACE RIDGE SLIDES EAST BY THIS AFTERNOON ALLOWING SOUTHERLY WINDS TO RETURN WARMER AIR TO THE AREA. BY WEDNESDAY LOW LEVEL MOISTURE SHOULD BE WELL IN PLACE...BUT MID LEVEL MOISTURE WILL BE A LITTLE SLOW ON ITS RETURN MODELS ADVERTISE DECENT ISENTROPIC LIFTING BY WEDNESDAY EVENING. I INTRODUCED A DECENT CHANCE OF SHOWERS AND THUNDERSTORMS DURING THE DAY WEDNESDAY...BUT IT MAY BE MORE OF A LATE AFTERNOON AND EVENING TIME FRAME. NO SIGNIFICANT SURFACE BASED LIFTING AGENT IS ON TAP WITH THIS EVENT...AS MOST MODELS DELAY A WEAK FRONT...THUS THUNDERSTORMS WILL LIKELY BE ELEVATED. RAIN MAY LINGER THROUGH FRIDAY MORNING...THEN A NICE WEEKEND SETS UP. MODELS STILL DO NOT HAVE A DECENT HANDLE ON THIS NEXT SYSTEM...SO GUIDANCE POPS...MAX AND MIN TEMPS VARY SIGNIFICANTLY WEDNESDAY THROUGH THURSDAY. ELEVEN && .AVIATION... SFC HIGH PRESSURE WILL DRIFT TO OUR EAST...ALLOWING SOUTHERLY FLOW TO RESUME ACROSS THE AREA BY LATE TODAY. HOWEVER VFR CONDITIONS WILL PREVAIL...AND SFC WIND SPEEDS WILL BE GENERALLY LESS THAN 12 KTS. /17/ && .PRELIMINARY POINT TEMPS/POPS... SHV 67 47 64 53 / 0 0 40 50 MLU 66 44 64 51 / 0 0 40 50 DEQ 63 40 55 41 / 0 0 40 50 TXK 66 44 60 47 / 0 0 40 50 ELD 65 43 62 47 / 0 0 40 50 TYR 67 48 62 55 / 0 0 40 50 GGG 67 48 64 53 / 0 0 40 50 LFK 69 50 67 57 / 0 0 40 50 && .SHV WATCHES/WARNINGS/ADVISORIES... AR...NONE. LA...NONE. OK...NONE. TX...NONE. && 11/17
Hazardous weather outlook, Feb 19, 6:00 AM CST, 3 hours 15 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE SHREVEPORT LA 600 AM CST TUE FEB 19 2008 ARZ050-051-059>061-070>073-LAZ001>006-010>014-017>022-OKZ077-TXZ096- 097-108>112-124>126-136>138-149>153-165>167-191800- ANGELINA-BIENVILLE-BOSSIER-BOWIE-CADDO-CALDWELL-CAMP-CASS-CHEROKEE- CLAIBORNE-COLUMBIA-DE SOTO-FRANKLIN-GRANT-GREGG-HARRISON-HEMPSTEAD- HOWARD-JACKSON-LA SALLE-LAFAYETTE-LINCOLN-LITTLE RIVER-MARION- MCCURTAIN-MILLER-MORRIS-NACOGDOCHES-NATCHITOCHES-NEVADA-OUACHITA- PANOLA-RED RIVER LA-RED RIVER TX-RUSK-SABINE LA-SABINE TX- SAN AUGUSTINE-SEVIER-SHELBY-SMITH-TITUS-UNION AR-UNION LA-UPSHUR- WEBSTER-WINN-WOOD- 600 AM CST TUE FEB 19 2008 THIS HAZARDOUS WEATHER OUTLOOK IS FOR SOUTHEAST OKLAHOMA...NORTHEAST TEXAS...SOUTHWEST ARKANSAS...NORTHWEST AND NORTH CENTRAL LOUISIANA. .DAY ONE...TODAY AND TONIGHT... NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. .DAYS TWO THROUGH SEVEN...WEDNESDAY THROUGH MONDAY... SHOWERS AND THUNDERSTORMS RETURN FOR THE LATTER PART OF THE WORK WEEK. HOWEVER...NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. .SPOTTER INFORMATION STATEMENT... ACTIVATION OF SKYWARN SPOTTERS...HAM RADIO OPERATORS...AND EMERGENCY MANAGEMENT PERSONNEL WILL NOT BE NEEDED TODAY OR TONIGHT.
The office that day
Everything else NWS Shreveport, LA issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Feb 19, 9:15 AM CST | River Flood Warning | SHV | Smith, Wood | 3 days |
Nearby
River Flood Warnings in Texas, 2008Every river flood warning in 2008
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; radar from the NEXRAD Level II archive; the gauge from the NWS water service and the USGS.